# SDR DALA2018061404025

- Difficulty date: June 13, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 61,966 hours, 22,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1 SEAT MOUNTED EMER LIGHT INOP AT ROW 18D. REMOVED & REPLACED SEAT MOUNTED ASSY.
